But seeing as you are treating with a T4 you may be undertreated and the hypo could be throwing other hormones out of whack. My body is so out of whack since I became hypo it is not funny. I have facial hair that I never had problems with before and while yes I am a woman I think undertreatment could be causing yours also. You may want to look into how you are being treated and maybe add T3 or go to a dessicated like Nature Throid and see if it helps the problem.
On the other hand, some T4 meds are thought by some to be responsible for scalp hair loss, if this is the case , other hypo symptoms are usually present.
Since you are male, body hair is from testosterone, a horrmone (steroid) made down there and also some from the adrenal glands. Look at it this way, your literally more manly than your fare, smooth skinned friends.
Usually hypothyroid stresses other hormone glands which lowers their hormone production. If your testosterone was lowered, you would have less body hair all over, not more, so I doubt that's it.